My Face is a Mess.

Discussion in 'Suicidal Thoughts and Feelings' started by Socialman, Jun 22, 2011.

Thread Status:
Not open for further replies.
  1. Socialman

    Socialman Well-Known Member

    My mom didn't want to pay her annual for the insurance and she wouldn't let me get acne medicine until this last month, but the number of scars left over from the cystic acne are horrendous. I look disgusting. No one will ever love me now. I can never afford laser therapy and plastic surgery.
  2. Marco

    Marco Well-Known Member

    Hi. Being one with a physical deformity i understand. I don't think laser therapy is that big money though, as with filling the biggest scars with other tissue, can it be 2-3-4k$ maximum? i think you can do that with a normal job, in a few time. Don't you think?
  3. nolonger

    nolonger Well-Known Member

    mmm yea i know what its like. i had to go off roaccutane because i decided to report my depression. even though the depression had existed for over 5 years prior. so now im on Epiduo(benzoyl peroxide solution), which makes ur skin flake so i have to exfoliate like every time i shower and in the morning....its really annoying. plus i get contact dermatitis on my hands, i can't clench them or the skin starts to split open. I think my left eye reacts to it a seems to produce a lot of tears. and the slight burning feeling when im trying to go to sleep doesn't really help. im also taking antibiotics aswell, gotta take them twice a day but it can be hard for me to remember whether i took them or not so some days i may have taken double.

    to be honest, i don't know if i'll bother getting laser surgery. it'd probly cost way too much and the scarring has done its job. i just wanna get rid of the crap on my face/skin etc and I'll see wat i do from there.

    wat type of medicine were u taking? some cost a tube of stuff used to be like $70, now its only 6 bucks or something(its in the PBS).
  4. Socialman

    Socialman Well-Known Member

    What's PBS? I'm on minocycline and differin, but it's not helping. The differin just gives me more zits. I haven't held down a job in three years and no one will hire me. I can't even afford therapy. I'm waiting for my social security to go through.
    Last edited by a moderator: Jun 22, 2011
Thread Status:
Not open for further replies.